Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 348235, 7 pages
http://dx.doi.org/10.1155/2015/348235
Research Article

The Mean Stability Criteria in terms of Two Measures for Stochastic Differential Equations with Coefficient’s Uncertainty

1College of Electronic Communication and Physics, Shandong University of Science and Technology, Qingdao 266590, China
2College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
3College of Environmental Science and Engineering, Ocean University of China, Qingdao 266100, China

Received 21 April 2015; Revised 23 July 2015; Accepted 9 August 2015

Academic Editor: Son Nguyen

Copyright © 2015 Rui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rui Zhang, Yinjing Guo, Xiangrong Wang, and Xueqing Zhang, “The Mean Stability Criteria in terms of Two Measures for Stochastic Differential Equations with Coefficient’s Uncertainty,” Mathematical Problems in Engineering, vol. 2015, Article ID 348235, 7 pages, 2015. doi:10.1155/2015/348235